# SDR VNAA202208229991

- Difficulty date: June 14, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT CANISTER, WELDED NO.3 IN STA. WS148 AT RH MAIN FUEL TANK.
